Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

My BP is normal but why my heart is beating faster than normal ?

Why is my blood pressure is normal but my heart is beating faster than normal? I take a bp test and while my bp is normal my heart is beating 88 times a minute and I was told that it should be about 70 beats per minute. Why does this happens? I am 30 years old, with BMI in the upper normal, I don t smoke ,I never drink any alcoholic drinks and I never abuse drugs. I rarely drink coffee and I didn t drink any before the test. I dislike tea and avoid it as much as I can.
Asked On : Mon, 14 Dec 2009
Answers:  1 Views:  589
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
There are TONS of things that can affect your heart rate. Activity level, stress, practically every emotion you can think of, it's perfectly normal for peoples heart rates to fluctuate during the day. That being said, the normal resting heart rate for adults is from 60-100 beats per minute. So your heart rate is just fine!
Answered: Mon, 14 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor